Metrics

From
The Improved (G/G)-Expansion Method to the (3+1)-Dimensional Kadomstev-Petviashvili Equation by Hasibun Naher and Farah Aini Abdullah American Journal of Applied Mathematics and Statistics. 2013, 1(4), 64-70 doi:10.12691/ajams-1-4-3
Views
17881
Html 17328
Abstract 553
18 September 2013 (publication date) through 30 October 2020 *
14.22 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 10240
PDF2542
Epub725
XML1239
PPT2198
Figures2943
Tables593
Export: 2238
RIS705
BibTex736
Endnote797
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
4
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com